# SDR SWIA2020033049550

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN APPROX. FS 559.00 RIGHT HAND RBL 42.90 TO RBL27.00- INTERCOSTAL STRAP HAS SIGNS OF CORROSION (MARKED)  (C CHECK) RO 3/27/2020    REPLACED AFT CABIN APPROX FS559.00 RIGHT HAND RBL 42.90 INTERCOSTAL STRAP WITH NEW REF BOMBARDIER DWG, CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
